# SDR IPXA201808243164

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 31,197 hours, 21,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERGENCY LIGHT HAS TWO INOP BULBSR/R TWO BULBS IN THE EMERGENCY LIGHT PER AMM 33-51-01-2
